

#### **Board of Supervisors**

Hilda L. Solis

First District

Mark Ridley-Thomas

Second District

Sheila Kuehl

Third District

Janice Hahn

Fourth District

Kathryn Barger

Fifth District

#### **Executive Committee**

Merilla M. Scott, PhD

Chair

Stacy Dalgleish

1st Vice Chair

Susan F. Friedman

2<sup>nd</sup> Vice Chair

Members-at-Large

Harold E. Turner

Patrick Ogawa Reba Stevens

#### **Commissioners**

#### FIRST DISTRICT

Lawrence J. Lue Susan F. Friedman Lawrence Murata-Shih

#### SECOND DISTRICT

Harold E. Turner Kita S. Curry, PhD Reba Stevens

#### THIRD DISTRICT

Merilla McCurry Scott, PhD Rev. Kathy Cooper Ledesma Stacy Dalgleish

#### FOURTH DISTRICT

Patrick Ogawa Tiombe Wallace, MFT Vacant.

#### FIFTH DISTRICT

Brittney Weissman Judy A. Cooperberg, MS, CPRP Vacant

#### 5<sup>™</sup> DISTRICT REPRESENTATIVE

Kathryn Barger, Supervisor

#### **EXECUTIVE ASSISTANT**

Pinki D. Mehta, JD, MPH

#### COMMISSION STAFF

Canetana A. Hurd, MBA Arleen Santizo, SPW1

# Los Angeles County **Mental Health Commission**

"Advocacy, Accountability and Oversight in Action"

## Thursday, December 20, 2018 ~ 11 am - 1:30 pm

Kenneth Hahn Hall of Administration - Room 739 500 W. Temple Street, Los Angeles, CA 90012 Stacy Dalgleish, 1st Vice Chair, Presiding

### AGENDA

11:00 - 11:10 am: Call to Order (10 mins)

- Roll Call Canetana Hurd
- Approval of November minutes
- OCFA Staff (Office of Consumer and Family Affairs)

"Office of Consumer and Family Affairs / Constituent Advocacy staff are available with resources and support at the Mental Health Commission meetings. Please feel free to get information and assistance from them. If you have a matter you wish to discuss with an advocate, please wait for the end of the meeting or exit the meeting to a guiet place for your privacy to discuss your concerns."

11:10 - 11:40 am: Department of Mental Health Report (20 mins)

Dr. Curley Bonds, II. Chief Deputy Director, Clinical Operations

11:40 - 12:05 pm: SAAC Co-Chair Reports (Please limit reports to 3 mins)

12:05 - 12:30 pm: Public Comment - Non Agenda Items (25 mins)

No individual presentation shall be for more than two (2) minutes. Commission members will not respond to presentation and no action can be taken. However, the Commission may give direction

to DMH staff following a presentation.

12:30 - 1:10 pm: **Business Discussion/Action Items (40 mins)** 

- 1. Standing Items (10 mins)
  - a. Strategic Priorities Ad Hoc Committees Update (10 min each committee)
    - i. Internal Operations
    - ii. Compliance and Oversight (AOT Update)
    - iii. Strategic Relationships and Partnerships (IAB, SAAC, YourDMH)
- 2. Business/Action Items (10 mins)
  - a. Review Action Items from Last Month
  - b. SA 2 Town Hall Update (Judy Cooperberg)
  - c. Debrief on December 19<sup>th</sup> Stakeholder Engagement Meeting
  - d. SAAC Transition and Implementation
- 3. Mercer Presentation Shawn Thiele Sacks (20 mins)

**Commissioner Reports (10 mins)** 1:10 - 1:20 pm:

1:20 - 1:30 pm: Announcements/Review Action Items (10 mins)

1:30 pm Adjourn



Notice is hereby given that the order of consideration of matters on this agenda may be changed without prior notice. All items may be heard in a different order than listed on the agenda.

Address: 550 South Vermont Avenue. 12th Floor, Los Angeles, California 90020 Phone: 213,738,4772 ~ Email: mhcommission@dmh.lacountv.gov Website: http://dmh.lacountv.gov/about/mental-health-commission